# SDR SCNA20220323014

- Difficulty date: March 3, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 12,597 hours, 5,170 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  WHILE WORKING ACCESS FOR SKIN REPAIR, DAMAGED STRINGER 17 LH BS229  RESOLUTION:  REPAIRED STRINGER 17L BS 229 PER ATS ER 22-01352 REV IR AND SCA ENG-53SCA-10930
